# SDR CALA2017072402368

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 56,146 hours, 20,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR LIGHT MISSING THE WHITE PLASTIC COVER.   REPLACED THE EXIT SIGN IAW AMM 33-51-01. OK FOR SERVICE.
